... ONLY PROBLEM LEFT SEEMS TO BE SEVERE LATHARGY. TYPING THIS QUESTION IS Taking all my energy..Will this get better?
It will but if you can, please hit comment and list how long you were on subs, how fast you tapered off and what mg you stopped taking it at. Until then, I can tell you that mild regular exercise, such as walking will actually help produce more energy and endorphins that will help mentally and physically, it also helps regulate the eat-sleep-wake cycles. The reason I asked about the info you need to add is it helps me guesstimate how long the fatigue might last. Start slow on the exercise, 10 min in morning, 10 min in the evening. It sounds crazy, but it works, especially coming off subs.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Suboxone - Iam weening from subs 4mgs per day down to 2mgs now for the last 10 days, my question is?
Posted 13 Jan 2010 • 1 answer
Posted 29 Apr 2010 • 3 answers
Posted 17 Jun 2010 • 5 answers
Posted 23 Apr 2011 • 3 answers
Suboxone - I have been taking subs for about one year now I am taking 4mgs twice a day I have 6 8mg?
Posted 24 Nov 2011 • 4 answers